Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: James A. Bucklew
Title: Large deviation techniques in decision, simulation, and estimation
Additional book information John Wiley \& Sons, 1990, 270 pp., US$49.95. ISBN 0-471-61856-X.


References [Enhancements On Off] (What's this?)

  • [1] Paul Dupuis, Large deviations analysis of some recursive algorithms with state dependent noise, Ann. Probab. 16 (1988), no. 4, 1509–1536. MR 958200 (89i:60062)
  • [2] Richard S. Ellis, Large deviations for a general class of random vectors, Ann. Probab. 12 (1984), no. 1, 1–12. MR 723726 (85e:60032)
  • [3] Richard S. Ellis, Entropy, large deviations, and statistical mechanics, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 271, Springer-Verlag, New York, 1985. MR 793553 (87d:82008)
  • [4] M. I. Freidlin and A. D. Wentzell, Random perturbations of dynamical systems, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 260, Springer-Verlag, New York, 1984. Translated from the Russian by Joseph Szücs. MR 722136 (85a:60064)
  • [5] Jurgen Gertner, On large deviations from an invariant measure, Teor. Verojatnost. i Primenen. 22 (1977), no. 1, 27–42 (Russian, with German summary). MR 0471040 (57 #10781)
  • [6] A. D. Wentzell, Rough limit theorems on large deviations for Markov stochastic processes. I, Theory Probab. Appl. 21 (1976), 227-242.
  • [7] -, Rough limit theorems on large deviations for Markov stochastic processes. II, Theory Probab. Appl. 21 (1976), 499-512.


Review Information

Reviewer: Richard S. Ellis
Journal: Bull. Amer. Math. Soc. 26 (1992), 160-171
DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00247-1
PII: S 0273-0979(1992)00247-1